Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acne and facial growth,weight gain,hormonal disorder

hi, i am 21yrs old and i had acne . i took medicines which are meant for general acne treatment but they failed to cure . Then certain tests were done and there were some hormonal disorders due which acne plus facial hair growth were prominent. The doctor prescribed me the medicine mypill i have been taking this since march 2011 and having it still . The problem now i am facing is increase in weight although on an avg i have 2 meals a day and normal home made food, i used to do a lot of physical activities bt i had to put an end to them because i started having crumps in lower legs and they were painful enough that it used to hurt when i walked. I consulted a doctor she told us to get throid free tests ad th3 was out of normal range. for increase in weight she prescribed me ovanac plus . I just want to ask is whether i should take this medicine and if i do are there any side effects of this medicine and for how long should i continue with mypill medicine.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.dear muskan..,
Thanks for choosing HCM.., contains high doses of estrogens.....,
it has following side effects..,
bleeding between periods
weight gain
breast tenderness
mood changes...,
Continue this pill safely..,but monitoring of bloood picture is need .,
every 6 months....ok thanQ
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor